首页 >> 学术交流 >> 文章内容

“生物数学学报”国际版"IJB"

[日期:2004-12-06]   来源:陈兰荪  作者:陈兰荪   阅读:333

 

 

                                               International  Journal  of
Biomathematics (IJB)
 
 
 

 

 
 
Volume 3, Issue 1 (March 2010)
 
ON EXPLORING EFFECTS OF MOLECULAR NOISE IN A SIMPLE VIRAL INFECTION MODEL
ZHI XIE and DON KULASIRI  P1-19

HOPF BIFURCATION AND STABILITY ANALYSIS FOR A STAGE-STRUCTURED SYSTEM
JUNLI LIU and TAILEI ZHANG  P21-41

HIV/AIDS MODEL ASSESSING THE EFFECTS OF GENDER-INEQUALITY AFFECTING WOMEN IN AFRICAN HETEROSEXUAL SETTINGS
ZINDOGA MUKANDAVIRE, NOBLE J. MALUNGUZA, CHRISTINAH CHIYAKA, GODFREY MUSUKA and JEAN M. TCHUENCHE  P43-67

ORDINATION ANALYSIS OF TAXUS CHINENSIS VAR. MAIREI FORESTS BASED ON ARTIFICIAL NEURAL NETWORK THEORY
JIN-TUN ZHANG and WENMING RU  P69-78

JET-RICCI GEOMETRY OF TIME-DEPENDENT HUMAN BIOMECHANICS
TIJANA T. IVANCEVIC  P79-91

A STUDY ON THE MATHEMATICAL MODEL FOR THE POPULATION AGE REPLACEMENT OF PINUS KORAIENSIS IN NATURAL FOREST
XIAOJING WANG and GUOHUA SONG  P93-104
 
DYNAMICS OF THE DELAY HEMATOLOGICAL CELL MODEL
SUQI MA, XIAOHUI WANG, JINZHI LEI and ZHAOSHENG FENG  P105-125

TWO PATCHES IMPULSIVE DIFFUSION PERIODIC SINGLE-SPECIES LOGISTIC MODEL
ZIJIAN LIU, ZHIDONG TENG and LONG ZHANG  P127-141
 
Volume 3, Issue 2 (June 2010)
ON DYNAMICS OF ℓ-VOLTERRA QUADRATIC STOCHASTIC OPERATORS
U. A. ROZIKOV and A. ZADA  P143-159

EXISTENCE OF GLOBAL SOLUTIONS FOR A PREY–PREDATOR MODEL WITH CROSS-DIFFUSION
SHENGHU XU and WEIDONG LV  P161-172

STATISTICAL MEASURES AS MEASURES OF DIVERSITY
OM PARKASH and A. K. THUKRAL  P173-185
 
A SINGLE SPECIES POPULATION IN A POLLUTED ENVIRONMENT
A. K. PAL and G. P. SAMANTA  P187-204

GLOBAL ANALYSIS OF A HARVESTED PREDATOR–PREY MODEL INCORPORATING A CONSTANT PREY REFUGE
LIUJUAN CHEN and FENGDE CHEN  P205-223

DIFFUSIVE INSTABILITY AND TRAVELING WAVES IN A MANGROVE ECOSYSTEM FOOD-CHAIN MODEL WITH DELAYED DETRITUS RECYCLING
B. MUKHOPADHYAY, ASHOKE BERA and R. BHATTACHARYYA  P225-241

STABILITY ANALYSIS OF A RATIO-DEPENDENT CHEMOSTAT MODEL WITH TIME DELAY AND VARIABLE YIELD
ZHE LI and RUI XU  P243-253

PERISTALTIC FLOW OF A COMPRESSIBLE NON-NEWTONIAN MAXWELLIAN FLUID THROUGH POROUS MEDIUM IN A TUBE
ISLAM M. ELDESOKY and A. A. MOUSA  P255-275